# SDR DALA1013886311

- Difficulty date: June 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 50,397 hours, 6,384 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2250-2260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON SEAT TRACK BETWEEN BS 2250 & 2260 RBL 11. REPAIRED IAW SRM 53-00-52.
